# SDR AWXA200301547

- Difficulty date: December 4, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Part number: 65496525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .25 INCH CRACK WAS FOUND IN RADIUS OF AFT MOUNT ANGLE OF L-1 DOOR UPPER LINER ATTACH PAN ASSEMBLY BS 316, STR 6 LT.  MAINTENANCE REMOVED CRACKED AFT MOUNT ANGLE BS 316, STR 6 LT; RECEIVED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 1, FIG 8.
